It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Everyone,

I just started on Accutane about 3 1/2 weeks back and stumbled onto this forum today. It's certainly comforting to be sharing this with others who are going through the same thing.

A brief history- I'm in my mid 20's. Suddenly since last yr, my skin started to deteriorate. Then this yr things got worse. I went on doxycycline earlier this year which cleared my face up beautifully but after 2 weeks I started to get intense itching and some rashes so I stopped. My face got much worse. This happened twice. Then my face just exploded. I am not covered in acne, and I've seen worse but I have huge cysts on my forehead.

I changed dermatologists and the new one looked at me and said Accutane! I was very apprehensive about taking it at first.

It's week 3 for me now and my cysts are not as many on my forehead. Right now, just 2 active ones. However I have a million little flesh colored bumps all over the lower part of my face. This was there before accutane too but I thought by now maybe they'd start to show signs of diminishing. So far none. Anyone else have this problem and can share their experience?

Not much side effects other than skin dryness and around the mouth and lips. I've had kinda dry lips always so this isn't too hard to tackle.

My only concern is that after reading some of your posts, all of you started off with low dosages. My doc started me on alternating days of 80mg and 40mg. And I barely weigh a 100 lbs!!!





All times are GMT -7. The time now is 02:53 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!